MathSciNet Relay Station
MathSciNet bibliographic data
MR1239908 (95a:42031) 42C05
Godoy, E.; Marcellán, F. Orthogonal polynomials and rational modifications of measures. Canad. J. Math. 45 (1993), no. 5, 930–943.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement